# SDR GTIA021003

- Difficulty date: September 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB PANEL, STATION 256 TO STATION 316 LEFT OUTBOARD HAS CRACKED AT HAT SECTION AND CORROSION AT SPACER/STRIP.  REMOVED CRACKED AREA OF HAT SECTION.  FABRICATED SPLICE AND HAT SECTION AND INSTALLED SPLICE AND HAT SECTION.  (M)
